# SDR UALA2011120806737

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 45,752 hours, 17,965 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Condition: Damaged
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU 2ND STAGE TURBINE BLADES HAVE SEVERE BLADE TIP DAMAGE.  REPLACED APU.
